# SDR GAIA99130

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM TOL-MSP, FLT 710, LOWER BODY OVERHEAT LIGHT BLINKED, THEN STAYED ON CONTINUOUSLY.  PERFORMED CHECKLIST PROCEDURES AND LIGHT WENT OUT WHEN NR 1 ENGINE BLEED VLV WAS TURNED OFF.  AIRCRAFT MADE AN UNEVENTFULLY LANDING IN MSP.  FOUND AIR LEAK ON LEFT SIDE OF AIRSTAIRS.  ADJUSTED AND TIGHTENED CLAMP.  NO ADDITIONAL LEAKS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
